Sep 9, 2012
I have been positive for 10 years. When I started meds 5 years ago I began my regimen with atripla. A year ago my doctor and I decided to switch my medication to Complera due to gastrointestinal issues. During ts past year I developed Polymyositis. In addition I developed lipodystrophty my weight is the same however my waist has expanded from 34 inches to 38 inches. Due to this issue my doctor has also recommended Egrifta. Would it be okay for me to also take L carnitine with my current medications? Thanks
| Response from Dr. Holodniy
In general, there shouldn't be a problem with taking that supplement.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.